# SDR 95ZZZY0725

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911VU
- Make and model: Bolkms BK117B1
- Aircraft serial: 7141
- Engine: Lyc LTS101750B1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: IPT70RT11000250G
- Condition: Defective
- Location: Eng Oil
- Part time: 101 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 OIL PRESSURE GAUGE FLUCTUATES. REPLACED WITH NEW UNIT CORRECTED PROBLEM.
